×

Found 303 Documents (Results 1–100)

100
MathJax

Asymptotic distribution of the maximum likelihood estimator in the fractional Vašíček model. (English. Ukrainian original) Zbl 1435.60028

Theory Probab. Math. Stat. 99, 149-168 (2019); translation from Teor. Jmovirn. Mat. Stat. 99, 134-151 (2018).
MSC:  60G22 62F10 62F12
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software